# SDR HALA2009040600127

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 74,187 hours, 13,527 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETPOS SIGNIFICANT SYSTEM, AIR TURN BACK, DUE TO APU AUTO-SHUTDOWN, ADDITIONAL START ATTEMPT FAILED.  PERFORMED TROUBLESHOOTING AS PER FIM 49-11-00 FIG 103.  NO FAULT MESSAGE.  PERFORMED APU START IAW FIM 49-11-00 FIG 103, SATISFACTORY.
